TTC on Seven Seas
At the start of November I went to the doctors and had the depo injection and was due to have another on 24th Jan this year but i decided to ttc instead & decided to take seven seas ttc tablets to try and regulate my periods a bit as they seem to be different every month but always last 5 days. Ive been taking the tablets for nearly 2 weeks now & the past week ive come out in spots & keep having hot & cold flushes. Everything & nothing makes me feel sick sometimes to the point my mouth is watering and i have to lie down but never throw up. Taken a test and BFN but i am now 8 days late.
I was wondering if there is anyone else who has taken these after the depo or if anyone else has taken them & they have been the reason for the period to stop or something, i dont know i just need some advice im sick of feeling poorly but i have anxiety & dont want to go to the doctors.
Any help really appreciated xx